# SDR CALA2025071606616

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 344, BL 0 - LBL 12 FLOORBEAM CORRODED ON UPPER SURFACE.   ACCOMPLISHED PERMANENT REPAIR IAW G25507 STAGE 5, REO-G25507 REV IR, AND ECRA 5310-08638, CATEGORY A REPAIR.
